# SDR AWXA200500925

- Difficulty date: July 13, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415A
- Part serial: 1408S
- Condition: Delaminated
- Location: Zone 300 - Stabi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED, THE LT HORIZONTAL ELEVATOR TAB DELAMINATED, AT OUTBOARD END, TOP SURFACE FROM ES 127L TO ES 129L.  MAINTENANCE CUT OUT DELAMINATED AREA ON THE LT HORIZONTAL ELEVATOR TAB IAW BOEING 737-300 SRM 51-70-17-0 FIG 11.  SANDED AND CLEANED AREA ON THE LT HORIZONTAL ELEVATOR TAB IAW BOEING 737-300 SRM 51-70-17-0.  OBTAINED REPAIR PLIES AND BONDED TO SURFACE OF THE LT HORIZONTAL ELEVATOR, OUTBOARD END, TOP SURFACE, FROM ES 127L TO ES 129L IAW BOEING 737-300 SRM 51-70-17-0 FIG 11.  NO WEIGHT WAS ADDED TO THE ELEVATOR IAW BOEING 737-300 SRM 51-60-06-0.
